# SDR MZZA98065

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dent
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, DENT WAS FOUND ON RT WING T/E INBOARD AFT FLAP UPPER SKIN AT WBL 123.  THE DAMAGED SKIN 2 INCH DIAMETER WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  (M)
